A problem of Frankl' for a nonlinear equation of mixed type
Differencialʹnye uravneniâ, Tome 4 (1968) no. 1, pp. 46-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_1_a3,
author = {I. V. Maiorov},
title = {A problem of {Frankl'} for a nonlinear equation of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {46--51},
year = {1968},
volume = {4},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_1_a3/}
}
I. V. Maiorov. A problem of Frankl' for a nonlinear equation of mixed type. Differencialʹnye uravneniâ, Tome 4 (1968) no. 1, pp. 46-51. http://geodesic.mathdoc.fr/item/DE_1968_4_1_a3/